CSpace
Algebraic independence of certain numbers
Chen, YG; Zhu, YC
1999-10-01
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
ISSN1000-9574
Volume15Issue:4Pages:507-514
AbstractIn this note the algebraic independence of values of general Mahler series with different parameters at algebraic points is established.
Keywordalgebraic independence general Mahler series continued fraction
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000083833300005
PublisherSPRINGER-VERLAG SINGAPORE PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14823
Collection中国科学院数学与系统科学研究院
Affiliation1.Nanjing Normal Univ, Dept Math, Nanjing 210097, Peoples R China
2.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, YG,Zhu, YC. Algebraic independence of certain numbers[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,1999,15(4):507-514.
APA Chen, YG,&Zhu, YC.(1999).Algebraic independence of certain numbers.ACTA MATHEMATICA SINICA-ENGLISH SERIES,15(4),507-514.
MLA Chen, YG,et al."Algebraic independence of certain numbers".ACTA MATHEMATICA SINICA-ENGLISH SERIES 15.4(1999):507-514.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, YG]'s Articles
[Zhu, YC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, YG]'s Articles
[Zhu, YC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, YG]'s Articles
[Zhu, YC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.